# SDR CALA2018102902226

- Difficulty date: October 29, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 60,143 hours, 25,347 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Not Reported
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED LT FWD EMERGENCY EXIT 833 LT VERTICAL FRAME IAW SRM 51-42-11-001 PARA 2E INSTALLED LT VERTICAL FRAME ON LT FWD EMERGENCY HATCH IAW SRM 51-42-11-001 ON N/R S/N 9811397 FOR SDR REPORTING.
